Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 703178, 9 pages
http://dx.doi.org/10.1155/2014/703178
Research Article

Solutions of a Quadratic Inverse Eigenvalue Problem for Damped Gyroscopic Second-Order Systems

Department of Mathematics, East China Normal University, Shanghai 200241, China

Received 2 September 2013; Accepted 15 December 2013; Published 21 January 2014

Academic Editor: Zhongxiao Jia

Copyright © 2014 Hong-Xiu Zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Balas, “Trends in large space structure control theory: fondest hopes, wildest dreams,” IEEE Transactions on Automatic Control, vol. 27, no. 3, pp. 522–535, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. Z. Bai and Y. Su, “Soar: a second-order arnoldi method for the solution of the quadratic eigenvalue problem,” SIAM Journal on Matrix Analysis and Applications, vol. 26, no. 3, pp. 640–659, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. C. Guo, “Numerical solution of a quadratic eigenvalue problem,” Linear Algebra and Its Applications, vol. 385, no. 1–3, pp. 391–406, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. Z. Jia and Y. Sun, “A refined Jacobi-Davidson method for the quadratic eigenvalue problem,” in Proceedings of the 10th WSEAS International Confenrence on APPLIED MATHEMATICS, pp. 1150–3155, Dallas, Tex, USA, November 2006.
  5. K. Meerbergen, “The quadratic arnoldi method for the solution of the quadratic eigenvalue problem,” SIAM Journal on Matrix Analysis and Applications, vol. 30, no. 4, pp. 1463–1482, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Qian and W. Lin, “A numerical method for quadratic eigenvalue problems of gyroscopic systems,” Journal of Sound and Vibration, vol. 306, no. 1-2, pp. 284–296, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. F. Tisseur and K. Meerbergen, “The quadratic eigenvalue problem,” SIAM Review, vol. 43, no. 2, pp. 235–286, 2001. View at Google Scholar · View at Scopus
  8. L. Zhou, L. Bao, Y. Lin, Y. Wei, and Q. Wu, “Restarted generalized second-order krylov subspace methods for solving quadratic eigenvalue problems,” World Academy of Science, Engineering and Technology, vol. 67, pp. 429–436, 2010. View at Google Scholar · View at Scopus
  9. I. Gohberg, P. Lancaster, and L. Rodman, “On selfadjoint matrix polynomials,” Integral Equations and Operator Theory, vol. 2, no. 3, pp. 434–439, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. M. Chu and S. Xu, “Spectral decomposition of real symmetric quadratic λ-matrices and its applications,” Mathematics of Computation, vol. 78, no. 265, pp. 293–313, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. Z. Jia and M. Wei, “A real-valued spectral decomposition of the undamped gyroscopic system with applications,” SIAM Journal on Matrix Analysis and Applications, vol. 32, no. 2, pp. 584–604, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. Y. Kuo, W. Lin, and S. Xu, “Solutions of the partially described inverse quadratic eigenvalue problem,” SIAM Journal on Matrix Analysis and Applications, vol. 29, no. 1, pp. 33–53, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Cai, Y. Kuo, W. Lin, and S. Xu, “Solutions to a quadratic inverse eigenvalue problem,” Linear Algebra and Its Applications, vol. 430, no. 5-6, pp. 1590–1606, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. Y. Yuan, “An inverse eigenvalue problem for damped gyroscopic second-order systems,” Mathematical Problems in Engineering, vol. 2009, Article ID 725616, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. H. W. Braden, “The equations ATX±XTA=B,” Journal on Matrix Analysis and Applications, vol. 20, no. 2, pp. 295–302, 1999. View at Google Scholar · View at Scopus